# SDR TSAA20191003007

- Difficulty date: October 3, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 46,311 hours, 50,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED DENT DAMAGE ON INNER FLANGE OF STA 500 FRAME AT STR 16R+4" IAW KF DWG# R27904.1-053-099-001 REV A AND AEI EO 09520 REV IR. SEE FORM 8110-3 FOR FAA APPROVAL.
